# SDR SWIA201437769

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 25,292 hours, 22,189 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, YOKE MOUNT LINK END BUSHING IS GALLED.  R & R LT ENGINE MOUNT YOKE ASSY WITH A SERVICEABLE UNIT IAW AMM.
